Title

Catalogs Of Regular Graphs

Document Type

Article

Publication Date

1990

Publication Title

International Journal of Computer Mathematics

Department

Mathematics and Computer Science

Abstract

Exhaustive catalogs of graphs can be an indispensable tool for computerized investigations in graph-theoretical research. We describe an algorithm for the creation of catalogs of regular graphs. Using this algorithm, all of the regular graphs on thirteen or fewer vertices have been created.

Volume

51

Issue

12

pp.

2014-01-05

ISSN

0020-7160